# SDR QXEA2021052700271

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 7,035 hours, 4,122 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slat/Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

APPROACHING 28L SFO CALLED FOR FLAPS 2.  SLAT FAIL MESSAGE, MISSED APPROACH RAN QRH AND LANDED. REMOVED FROM SERVICE.  C/W E175 FIM TASK 27-81-00-810-805-A. TRANSITORY CONDITION OF SLAT/FLAP ACE UNIT 1 AND 2. PERFORMED OPS TEST IAW E175 AMM TASK 27-80-00-710-801-A. FAULTS DID NOT RETURN. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
